A non graph theory approach to Ulam's conjecture
Maloney, John P.
Portugaliae mathematica, Tome 36 (1977), p. 1-6 / Harvested from Portugaliae Mathematica
Publié le : 1977-01-01
EUDML-ID : urn:eudml:doc:115295
@article{2805,
     author = {Maloney, John P.},
     title = {A non graph theory approach to Ulam's conjecture},
     journal = {Portugaliae mathematica},
     volume = {36},
     year = {1977},
     pages = {1-6},
     zbl = {0435.05049},
     mrnumber = {0535216},
     language = {en},
     url = {http://dml.mathdoc.fr/item/2805}
}
Maloney, John P. A non graph theory approach to Ulam's conjecture. Portugaliae mathematica, Tome 36 (1977) pp. 1-6. http://gdmltest.u-ga.fr/item/2805/